BP management 2 years after TAVR
I'm a 71 year old 2 years after TAVR. Doing well and stay active, exercising regularly without difficulties.
After TAVR my BP's generally increased, so my BP med was doubled. I now take Lisinopril 20mg in the evenings.
Recently my BPs are becoming a little more elevated. Mornings it begins 110-120/70's. By midday 130's/80's thru most evenings. However, lately I'm occasionally seeing 140's/80's prior to the evening Lisinopril dose. A fter taking my BP med it returns to 130's/80's.
Docs report the BP guidelines for the elderly have recently been increased so are not concerned about this pattern. I don't see why it would hurt to take a small 5mg dose at noon and then take the rountine 20mg dose in the evenings to avoid 140's/80's BPs in the afternoons. Or perhaps increasing to 25mg every evening.
What are the blood pressure guidelines after TAVR? Are 130's, and low 140's occasionally, seen as acceptable with the said recently increased guidelines for the elderly?
Interested in more discussions like this? Go to the Heart & Blood Health Support Group.
I am 92 and been on B.P medicine since I was 59. I had a TAVR approximately 2.1/2 years ago. I have had an increase in my B.P. and some difficulty with my pulse. For many years, patients with a B.P. of 140/80 where thought to be only slightly elevated and told to watch there diet more carefully. To try and lose some weight, exercise more etc., but no one was very excited about it. I know the TAVR does make a difference, and only your physician can answer your question. Give his office a call and ask the nurse to find out if your suggestion is a good one, or are you a little overanxious.